Article citationsMore>>

H.-J. Lee and Y.-J. Suh, “Real Hypersurfaces of Type B in Complex Two-Plane Grassmannians Related to the Reeb Vector,” Bulletin of the Korean Mathematical Society, Vol. 47, No. 3, 2010, pp. 551-561. doi:10.4134/BKMS.2010.47.3.551

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.